# SDR 97ZZZX3891

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N115FN
- Make and model: Grob G115C
- Aircraft serial: 82061C1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bracket
- Part number: 1079
- Condition: Separated
- Location: Rt Exhaust
- Part time: 482 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EXHAUST/MUFFLER ASSY BRACKET CRACKED AND BECAME SEPARATED AT FIREWALL  MOUNT CONTACTING COWLING CAUSING HEAT DAMAGE TO LOWER COMPOSITE COWLING.  UPON REMOVAL, NOTED THE INTERNAL BAFFLE IN THE MUFFLER HAD ALSO RECEIVED HEAT DAMAGE, BECAME CORRODED, AND SEPARATED FROM THE WALL OF MUFFLER IN SMALL SECTIONS, BECOMING LODGED IN EXIT PIPE OF EXHAUST ASSY PARTIALLY BLOCKING THE EXIT PORT.
